On a construction of universal strategies in differential games
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 947-953
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a3,
author = {V. Ya. Dzhafarov},
title = {On a construction of universal strategies in differential games},
journal = {Differencialʹnye uravneni\^a},
pages = {947--953},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a3/}
}
V. Ya. Dzhafarov. On a construction of universal strategies in differential games. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 947-953. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a3/